# SDR ASOA2014022810044

- Difficulty date: February 15, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,450 hours, 25,201 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER PLANK OTBD OF DRAIN HOLE AT WS 50 HAS A CRACK INDICATION.  FAILED NDT.  COMPLIED WITH STEPS 3-5 OF REO:601R-57-241-2120, REV.
